# SDR ASAA2025031756669

- Difficulty date: March 17, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N955AK
- Make and model: Boeing 737-9
- Aircraft serial: 63810
- Aircraft time: 8,383 hours, 2,362 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG88541169
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FIRST CLASS AISLE, MISSING 2 FOOT SECTION OF PHOTOLUMINESCENT ESCAPE PATH STRIP, FOR FLOORING. GROUNDED - YES. REMOVED AND REPLACED DAMAGED SECTION OF ESCAPE STRIP, AS NECESSARY.
